# SDR CA960910031

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CA167072
- Condition: Shorted
- Location: Galley Oven
- Stage of operation: TX
- Nature of condition: O, B
- Precautionary procedure: H

## Discrepancy

(CAN) ELECTRICAL BURNING SMELL DETECTED IN GALLEY AREA. ODOUR DISSIPATED AFTER GALLEY CB PULLED. CHECK OF EQUIPMENT REVEALED OVEN RECEPTACLE #18 WAS SHORTED. OVEN RECEPTACLE CHANGED.
